# SDR CALA2011102700687

- Difficulty date: October 27, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 38,522 hours, 14,396 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101203
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS FRONT SPAR CORROSION AT OF SS 689.  NOTED LT WING HAS FRONT SPAR AT CORRECT OFSS 668.  CORROSION REMOVED & AMP; REPAIRED AS PER ECRA 5721-01320 REV- .  HFEC NO CRACK FOUND ATTACH FORM 44.0008 ITEM 1-13 ACCOMPLISHED.
